# SDR UALA2012040202044

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 81,646 hours, 13,027 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 7321855013
- Part serial: 2220
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE FAULT WHEN FLAPS GO BETWEEN 1 & 5.  REPLACED T/E FLAP CONTROL VALVE MODULE & BYPASS VALVE.  REPLACED FLAP BYPASS VALVE.  TESTED OK IAW MM.
